# SDR CALA2013070500477

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 47,749 hours, 16,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rbl 24.92
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION OF WEB ALONG THE VERTICAL PRESSURE DECK BETWEEN RBL 24.92 AND RBL 45.64 IAW NDT 51-00-00-23, AND A CRACK WAS FOUND.  REPAIRED IAW FCD 5710-02262 AND SRM 57-10-10, REPAIR 3, PG 201-215, CRACK LOCATED AT RBL31 APPROX LENGTH .690".
